# SDR P2EA00333

- Difficulty date: October 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FO UND THE L-1 DOOR JAMB AFT LOWER CORNER SKIN WITH CRACK 2.5 INCH BY .002 INCH.  IDENTIFIED AS REPORTABLE ON 11-07-2000.  REPAIRED THE L-1 DOOR JAMB AFT LOWER CORNER SKIN IAW BOEING SB 737-53-1083 SECT III PART IV REV 3 DATED DECEMBER 7, 1989.  (M)
